answersLogoWhite

0


Best Answer

aleve is for pain and advil cold and sinus is for well, colds and sinuses. i don't think it's a good idea to take both of these medications. i have taken advil cold and sinus and it works for my sinus pressure and pain, so i don't need any other medications. i think you should ask your doctor or pharmacist to make sure as I'm not a doctor. advil cold and sinus works so well on my husband, he keeps it in stock. he swears by it.

User Avatar

Wiki User

โˆ™ 2011-09-12 14:23:01
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: Can you take advil cold and sinus and Aleve at the same time?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Can you take Aleve and advil at the same time?

Yes


Are you ok to take ibuprofen with pseudoephedrine hydrochloride?

Those are the two ingredients found in Advil Cold and Sinus. Look up Advil Cold and Sinus and you will see how many other over the counter products have the same ingredients. Ibuprofen is for the pain and Pseudoephedrine is for your sinuses.


Is advil cold and sinus and Zyrtec d the same kind of medicine?

Yes, both have Pseudophedrine as one of the active ingredients, so you will be taking more of it than recommended if you combine both. The regular Zyrtec is just 10mg of Cetirizine. That should be OK to take with the advil cold and sinus but I would check with a doctor or pharmacist on the D versions of Claritin or Zyrtec with it.


Which pain reliever is better Aleve or Advil and why?

I pick neither. I pick neither because in my opinoin Aleve and Advil are the same. They are the same because the commercials on tv basiclly say the same things exept the two commercials are worded differently. So either way they both are good if you are in real pain and need a pain releiver.


Can you take Advil and Allegra together?

You gotta be real careful!!! I had my worst asthma attack plus a diarrhea, within 1 hour of taking Allegra-D and Advil (Cold & Sinus Plus, with decongestant and antihistamine), and had to be sent to emergency for treatment for 5 hours. I didn't fully read directions: Do not use Allegra-D with other antihistamines and decongestants. So you got the idea. - Bill Zeng from Toronto, Canada ADVIL AND ALLEGRA ARE FINE TO TAKE TOGETHER. ADVIL ALONE IS FOR PAIN ADVIL COLD AND SINUS HOWEVER HAS SIMIALR INGREDIENTS AS ALLEGRA. BILL YOU SHOULD NEVER TAKE TWO DIFFERENT PRODUCTS FOR THE SAME SYMPTOMS, THAT IS DOUBLING UP ON THE SAME MEDS. ALWAYS BE AWARE OF THE SYMPTOMS AND INGREDIENTS IN YOUR MEDICATION. ANGELA IN MICHIGAN


Can you take reactine and Advil at the same time?

I just took 1/4 of Reactine and 2 Advil Cold and Sinuses. I feel fine right now.


Can I take Tylenol cold head congestion tablets with advil?

No, you don't want to take two pain relievers at the same time. Take either Tylenol or Advil.


What is is nabumetone 750 mg for?

Nabumetone, also known as Relafen, is a non-steroidal anti-inflammatory drug (NSAID) that treats pain and inflammation. It is in the same class as Motrin, Advil, ibuprofen and Aleve.


Can you take ibuprofen and suphedrine at the same time?

I'm assuming you mean pseudophedrine (Sudafed). Yes, this combination is fine for most people and is actually commercially available (Advil Cold and Sinus). However, you need to talk to your doctor or pharmacist to determine if taking either of these (alone) is appropriate for you.


Is taking Walgreen's Ibuprofen the same as taking Advil?

Yes, Walgreens Ibuprofen is the same as Advil. The active ingredient in Advil is Ibuprofen.


Can you carry Tylenol advil and Aleve in the same bottle?

Personally, you should make a rule for yourself for any types of medication. The rule is, "never mix different types of drugs in the same bottle." It's much safer that way.


Is there aspirin in Aleve?

No there is not. Aleve is Naproxen, the same family of pain reliever as aspirin

People also asked